Publications

Publications

by Joormann, Imke and Pfetsch, Marc E.
Reference:
Complexity of minimum irreducible infeasible subsystem covers for flow networks (Joormann, Imke and Pfetsch, Marc E.), In Discrete Applied Mathematics, volume 244, 2018.
Bibtex Entry:
@Article{JorP18,
  author =	 {Imke Joormann and Marc E. Pfetsch},
  title =	 {Complexity of minimum irreducible infeasible subsystem covers for flow networks},
  journal =	 {Discrete Applied Mathematics},
  volume =	 {244},
  pages =	 {124--142},
  year =	 {2018},
  doi =		 {10.1016/j.dam.2018.02.025}
}
Last change: 19.11.2019 09:41.